TOPOLOGICAL AND NON-TOPOLOGICAL SOLITON SOLUTIONS OF THE BRETHERTON EQUATION


TRIKI H., YILDIRIM A. , HAYAT T., ALDOSSAR O. M. , BISWAS A.

PROCEEDINGS OF THE ROMANIAN ACADEMY SERIES A-MATHEMATICS PHYSICS TECHNICAL SCIENCES INFORMATION SCIENCE, vol.13, no.2, pp.103-108, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 2
  • Publication Date: 2012
  • Title of Journal : PROCEEDINGS OF THE ROMANIAN ACADEMY SERIES A-MATHEMATICS PHYSICS TECHNICAL SCIENCES INFORMATION SCIENCE
  • Page Numbers: pp.103-108

Abstract

This paper studies the topological and non-topological 1-soliton solutions to the Bretherton equation. The solitary wave ansatz method, also known as the trial solution method, is used to carry out the integration of the this equation. The 1-soliton solution as well as the shock wave solution is retrieved using this method. The constraint relation between the parameters and coefficients are also obtained for the existence of these kinds of nonlinear waves.